# SDR UALA2012020300670

- Difficulty date: February 3, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 32,225 hours, 14,309 cycles
- Engine: Iae V2527A5
- Engine time: 34,925 hours, 14,084 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V11150
- Condition: Damaged
- Location: Nr 2
- Part time: 34,925 hours, 14,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE, RTFL.  ON CLIMB OUT AIRCRAFT EXPERIENCED A BIRD STRIKE, FOLLOWED BY ENGINE NR 2 VIBRATION.  REFER TO MT72-021 FOR INSPECTION REQUIREMENTS. ENGINE REPLACEMENT REQUIRED DUE FOD INGESTION.  REPLACED ENG PER MT71-017.
